# SDR USAASB97160

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: 10200002
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

BWI - FLT 951 - CLIMBING OUT ORF THROUGH FL180, THE NR 1 ENGINE OIL TEMP STARTED TO CLIMB INTO RED RADIAL.  THE CAPT SHUT DOWN THE NR 1 ENG IN FLT AND DIVERTED TO BWI.  AN EMERGENCY WAS DECLARED.  THE FLT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MX INSPECTED OIL TEMPERATURE CONNECTOR AND REPLACED THE OIL TEMPERATURE BULB.  RAN ENGINE AT HIGH POWER FOR APPROX 20 MINS.  OIL TEMPERATURE READS NORMAL.  LEAK CHECK GOOD.  (M)
